# SDR CALA2015041393517

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PTT 8382177.  A REPAIR WAS INSTALLED AT UPPER DECK STATION 940, RBL 28 FLOOR SUPPORT IAW SRM 53-00-51 REPAIR 1 FIG 201.  THIS IS A CAT B REPAIR REQUIRING INSPECTION IAW SRM 53 -00-51 REPAIR 1 TABLE II BEGINNING AT 20000 PTC AFTER AIRPLANE DELIVERY & REPEAT INSPECTION AT 3000 CYCLE INTERVALS.  MF5241 CREATED TO MONITOR & MF5241 ADDED TO MONITOR.  THIS IS A MAJOR REPAIR A CAT B PERMANENT REPAIR PROVIDED THE RECHECKS ARE ACCOMPLISHED ON MF5241.  REMOVING HARD TIME LIMITS FROM CF9093.
